| Model Number |
003853-902 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The date of event is unknown.A supplemental report will be submitted if provided based on the results of the investigation, it is likely the following led to the malfunction: a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the berkeley safe touch tissue traps exhibited green, sticky residue and black material.There was no patient involvement.